Poles of pseudo-Riemannian spaces
Doklady Akademii Nauk, Tome 222 (1975) no. 1, pp. 47-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_1_a10,
author = {A. S. Solodovnikov and N. R. Kamyshanskii},
title = {Poles of {pseudo-Riemannian} spaces},
journal = {Doklady Akademii Nauk},
pages = {47--50},
year = {1975},
volume = {222},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a10/}
}
A. S. Solodovnikov; N. R. Kamyshanskii. Poles of pseudo-Riemannian spaces. Doklady Akademii Nauk, Tome 222 (1975) no. 1, pp. 47-50. http://geodesic.mathdoc.fr/item/DAN_1975_222_1_a10/